# SDR CALA2013082890816

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,083 hours, 27,973 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: 241
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL CONTROL LEAKING AT NIPPLE TUBE BOSS FITTINGS.  REPLACED FUEL CONTROL.  5 MINUTE IDLE RUN & WET MOTOR COMPLETE IAW MM.
